Bibtex entry


@article{vanHei:02-016,
        author={T.J.J. {van den Boom} and B. Heidergott and B. {De Schutter}},
        title={Complexity reduction in {MPC} for stochastic max-plus-linear discrete event systems by variability expansion},
        journal={Automatica},
        volume={43},
        number={6},
        pages={1058--1063},
        month=jun,
        year={2007},
        doi={10.1016/j.automatica.2006.11.023}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.